# SDR 95ZZZX1453

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1818W
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 07A19981
- Condition: Bolt Failed
- Location: Exh Cross-Over
- Part time: 238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, LEFT SUPPORT ON EXHAUST CROSS-OVER HAD MISSING ATTACHING HARDWARE.  FOUND BROKEN BOLT SHANK AND NUT IN FIREWALL FLANGE PARTIALLY PAINTED COLOR OF AIRCRAFT (WHICH MEANS BOLT WAS BROKEN AT FACTORY INSTALLATION PRIOR TO PAINTING).  NO RECORD OF COMPLIANCE WITH LYCOMING SB 512 (EACH 200 HOURS).  LYCOMING SB 512 RECENTLY REPLACED WITH SB 521.  BOLT PN LW25150.
